# SDR HALA2017080400217

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 5518
- Aircraft time: 26,469 hours, 21,965 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE COMPRESSOR STALLED, FOLLOWED BY ENGINE VIBRATION HIGH. SHUT DOWN THE ENGINE.  ENGINE CHANGE IN WORK.
